# SDR AWXA200700685

- Difficulty date: May 20, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 26,933 hours, 10,450 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Valve
- Part number: 1303A000004
- Part serial: 1124
- Condition: Failed
- Location: A/C Pack
- Part time: 24,476 hours, 9,298 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

PHL - CREW REPORTED, DURING CLIMB TO F250 PACK 2 TRIPPED.  TEMP 32 DEG C ZONE OUTPUT 92 DEG F, PACK FLOW STAYED IN THE LO POSITION.  MX REMOVED AND REPLACED NR 2 PACK FLOW CONTROL VALVE PER AMM 21-51-51- 401, OPS/LEAK CHECK WAS GOOD.
